# SDR CA010622004

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,485 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) LT ENGINE LOST OIL PRESSURE DURING CLIMB OUT OF AFTER APPROX. 20 MINUTES. PILOT SECURED ENGINE WHEN OIL PRESSURE WAS IN YELLOW ARC OF OIL GAUGE. AIRCRAFT LANDED UNEVENTUALLY ATER RETURNING TO YUR. MAINTENANCE FOUND THAT MOST OF THE OIL HAD BEEN EJECTED OVERBOARD THROUGH THE FUEL PUMP CASE DRAIN. GARLOCK SEAL AND CARRIER SEAL WERE REPLACED TWICE WITHOUT RESULTS. IVESTIGATION STILL IN PROGRESS. LT ENGINE POWER SECTION AND OIL COOLER WERE REPLACED THE 2 DAYS BEFORE. OIL LEAK WAS ALSO REPORTED 1 DAY BEFORE AND THE THRMAL BYPASS VALCE WAS REPLACED. GROUND RUS CHECKED SERVICEABLE.
